skip to main content

DOE PAGESDOE PAGES

Title: Quantum Monte Carlo with variable spins: Fixed-phase and fixed-node approximations

Authors:
;
Publication Date:
Grant/Contract Number:
SC0012314; AC02-05CH11231
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review E
Additional Journal Information:
Journal Name: Physical Review E Journal Volume: 96 Journal Issue: 4; Journal ID: ISSN 2470-0045
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1398829

Melton, Cody A., and Mitas, Lubos. Quantum Monte Carlo with variable spins: Fixed-phase and fixed-node approximations. United States: N. p., Web. doi:10.1103/PhysRevE.96.043305.
Melton, Cody A., & Mitas, Lubos. Quantum Monte Carlo with variable spins: Fixed-phase and fixed-node approximations. United States. doi:10.1103/PhysRevE.96.043305.
Melton, Cody A., and Mitas, Lubos. 2017. "Quantum Monte Carlo with variable spins: Fixed-phase and fixed-node approximations". United States. doi:10.1103/PhysRevE.96.043305.
@article{osti_1398829,
title = {Quantum Monte Carlo with variable spins: Fixed-phase and fixed-node approximations},
author = {Melton, Cody A. and Mitas, Lubos},
abstractNote = {},
doi = {10.1103/PhysRevE.96.043305},
journal = {Physical Review E},
number = 4,
volume = 96,
place = {United States},
year = {2017},
month = {10}
}

Works referenced in this record:

General atomic and molecular electronic structure system
journal, November 1993
  • Schmidt, Michael W.; Baldridge, Kim K.; Boatz, Jerry A.
  • Journal of Computational Chemistry, Vol. 14, Issue 11, p. 1347-1363
  • DOI: 10.1002/jcc.540141112